# SDR ASAA1058127

- Difficulty date: August 4, 2010
- Submitted: August 7, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 14,434 hours, 4,507 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN REQUIRED EN ROUTE SHUTTING DOWN APU LOW OIL PRESSURE LIGHT WAS ILLUMINATED.  AFTER SHUT DOWN LIGHT WENT OUT.  NO MASTER CAUTION LIGHT ILLUMINATED.  PERFORMED FIM TASK 49 90 00 810 803. THRU STEPS F (3).  REMOVED AND REPLACED LOW OIL PRESSURE SWITCH REF MM 49 94 22.  OPS CHECK LEAK CHECK OK.  NO FAULTS LOGGED.
